# SDR UALA2012041502271

- Difficulty date: April 14, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,251 hours, 13,152 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 64
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SATCOM INSTALLATION BITE TEST, RECEIVED "LGA HPA VSWR" FAULT MESSAGE.  REPLACED LOW NOISE AMP IAW MM.  REPLACED HPA M1782 IAW MM.  REPLACED HPA LGA M1783 IAW MM.  OPS CHECK WAS GOOD IAW MM.
